See Alike in...

Alike App

Browser

dreamyangel

752d

Mirtazapine is causing me to eat A LOT. I rarely get full and can basically eat whenever, I had like 5 mini muffins today along with a bagel sandwich and like 9 chicken nuggets. It's weird because I feel like that's a lot but I'm also not really sure of what a lot is? idk... I'm just worried about my health because of overeating.

Top reply
    • Heatherbee

      651d

      I experienced the same thing especially at the lower doses (7.5 and 15 mg). When I got up to 30 mg my appetite went back to normal, but I think I'm still gaining weight. I was always at a healthy weight and now I'm not, which is frustrating. And it seems like it's still increasing, even though I'm not eating that much. Did your weight go back to normal?

    • Heatherbee

      651d

      I experienced the same thing especially at the lower doses (7.5 and 15 mg). When I got up to 30 mg my appetite went back to normal, but I think I'm still gaining weight. I was always at a healthy weight and now I'm not, which is frustrating. And it seems like it's still increasing, even though I'm not eating that much. Did your weight go back to normal?

    • Sapphireblue

      752d

      Unfortunately what you're describing is a common side effect of this medication. If you need to stay on the med, try replacing some of the foods you're eating with healthier choices. It helps to have healthier foods and snacks on hand also. Healthier grains, vegetables and fruit. Some people have good results drinking a full glass of water or an apple before a meal or when they are feeling hungry again. Hope this is helpful. Life can be hard enough without having to take meds that increase your appetite. ❤️

    • Travihz

      752d

      Hey!! For me, I noticed the same. Mainly because mirtazapine caused me to feel less stressed, and my contestant stress is what made me lose my appetite. Just embrace it! Is this something new? If it is, your body will adapt over time to the new found appetite you have and it'll settle down over time. Your body probably isn't used to having such an appetite so it's taking advtnage of it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion